# SDR IPXA10561528

- Difficulty date: July 23, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE MAIN CARGO BAY FLOOR PANEL BS 1681-1720, BL 0-RBL 6 HAS 4 DAMAGED INSERTS.  FABRICATED REPLACEMENT FLOOR PANEL.
